MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 45-480820-L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded at the user facility and not returned to the manufacturer for analysis.The alleged product issue could not be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that an embolization coil implant detached in the microcatheter.The implant was removed in its entirety along with the microcatheter and it was flushed out on the table.There was no reported intervention or patient injury.

Brand Name
AZUR-18 DETACHABLE HYDRO
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12028703
Report Number2032493-2021-00240
Device Sequence Number14299973
Product Code HCG
UDI-Device Identifier00810170017988
UDI-Public(01)00810170017988(11)181116(17)231031(10)181116556
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number45-480820-L
Device Catalogue Number45-480820
Device Lot Number181116556
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1